# SDR SWAA021364

- Difficulty date: June 20, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N756SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27872
- Aircraft time: 9,677 hours, 5,764 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: BAV29PP533025
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVERWING EMERGENCY EXIT PLACARDS MISSING.  INSTALLED PLACARDS PER MM.
